Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2018, Volume 9, Number 4, Pages 68–78 (Mi emj312)  

This article is cited in 1 scientific paper (total in 2 paper)

On relative separability in hypergraphs of models of theories

B. Sh. Kulpeshova, S. V. Sudoplatovbcd

a Department of Mathematical and Computer Modeling, International Information Technology University, 34/1 Manas St, 050040 Almaty, Kazakhstan
b Laboratory of Logic Systems, Sobolev Institute of Mathematics of Siberian Branch of the Russian Academy of Sciences, 4 Academician Koptyug Avenue, 630090 Novosibirsk, Russia
c Department of Algebra and Mathematical Logic, Novosibirsk State Technical University, 20 K. Marx Avenue, 630073 Novosibirsk, Russia
d Department of Algebra and Mathematical Logic, Novosibirsk State University, 1 Pirogov St, 630090 Novosibirsk, Russia

Abstract: In the paper, notions of relative separability for hypergraphs of models of a theory are defined. Properties of these notions and applications to ordered theories are studied: characterizations of relative separability both in a general case and for almost $\omega$-categorical quite $o$-minimal theories are established.

Keywords and phrases: hypergraph of models, elementary theory, separability, relative separability, quite $o$-minimal theory.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05132546
Russian Foundation for Basic Research 17-01-00531_a
This research was partially supported by the Committee of Science of the Ministry of Education and Science of the Republic of Kazakhstan (Grant No. AP05132546) and the Russian Foundation for Basic Research (Project No. 17-01-00531-a).


DOI: https://doi.org/10.32523/2077-9879-2018-9-4-68-78

Full text: PDF file (377 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 03C50, 03C64, 03C35, 05C65, 54A05
Received: 07.02.2018
Language:

Citation: B. Sh. Kulpeshov, S. V. Sudoplatov, “On relative separability in hypergraphs of models of theories”, Eurasian Math. J., 9:4 (2018), 68–78

Citation in format AMSBIB
\Bibitem{KulSud18}
\by B.~Sh.~Kulpeshov, S.~V.~Sudoplatov
\paper On relative separability in hypergraphs of models of theories
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 4
\pages 68--78
\mathnet{http://mi.mathnet.ru/emj312}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-4-68-78}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000456680700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062868351}


Linking options:
  • http://mi.mathnet.ru/eng/emj312
  • http://mi.mathnet.ru/eng/emj/v9/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
    2. S. V. Sudoplatov, “O gipergrafakh minimalnykh i prostykh modelei teorii abelevykh grupp”, Sib. elektron. matem. izv., 17 (2020), 1137–1154  mathnet  crossref
  • Eurasian Mathematical Journal
    Number of views:
    This page:118
    Full text:53
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021